# SDR VNAA2021030199912

- Difficulty date: March 1, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,680 hours, 35,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Fwd Avionic Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONIC DOOR FWD SURROUND STRUCTURE @ BLZR FS349.00-FS364.00, INTERCOSTAL CORRODED. INSTALLED NEW INTERCOSTAL @ RBL2 FROM FS 349-364 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
